# SDR AALA200800686

- Difficulty date: March 21, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N274AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49271
- Aircraft time: 69,145 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: 4485
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT OVERHEAD SEAT ROWS 7 TO 11 INOPERATIVE.  REPLACED BATTERY PACK AT ROW 9DEF FOR EMERGENCY LIGHT AT SEAT ROWS 7 TO 11.  SYSTEM GROUND CHECKED NORMAL OPERATION.
